# SDR CA151123007

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 8,744 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6200 · Main Rotor System
- Part: Scissor Link
- Part number: C623A2005103
- Condition: Scored
- Location: Main Rotor
- Part time: 957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON VISUAL DAILY INSPECTION THE COTTER PIN SAFETY DEVICE ON THE FASTENING BOLT/NUT FOR THE SCISSOR ASSEMBLY TO THE MAIN ROTOR MAST WAS FOUND SHEARED OFF ON THE TOP SIDE AND SEVERELY DEFORMED ON THE BOTTOM SIDE. UPON FURTHER INSPECTION THE SCISSOR ASSEMBLY WAS NOT FOUND SEIZED. THE SCISSOR ASSEMBLY WAS DISASSEMBLED AND SCORING WAS FOUND ON BOTH FEMALE (PART OF THE SCISSOR BLOCK) PN C623A2005103 AND MALE SHOULDERED BUSHING PN MM5171090 (MOUNTED ON THE BOLT). NO OTHER DAMAGE WAS NOTED. THE ONLY EXPLANATION OF THE SHEARED COTTER PIN WAS THAT ONE OR MORE OF THE BUSHINGS ON THE INBOARD SIDE OF THE SCISSOR LINK HAS SEIZED AND THEN LATER BECOME FREE AGAIN SINCE THE SCISSOR WAS NOT SEIZED AT THE TIME OF INSPECTION. WHEN THE BUSHINGS SEIZE THEY CAUSE THE NUT TO TRY TO LOOSEN AS THE BOLT IS NOW TRYING TO TURN INSTEAD OF THE BUSHINGS BEING FREE TO TURN ON EACH OTHER. THE SCISSOR BLOCK, THE 4 BUSHINGS AND THE INBOARD SCISSOR BOLT WERE REMOVED FROM SERVICE AND QUARANTINED. A NEW SCISSOR ASSEMBLY WAS INSTALLED IAW INSTRUCTIONS.
